# SDR SWIA202157060

- Difficulty date: February 9, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fan Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LOWER FAN COWL HAS 2 CHAFES/GOUGES ON AFT SIDE TRAILING EDGE AREA APPROX AT 3 O'CLOCK AND 9 O'CLOCK (MARKED)   (C-CHECK) RO 3/25/2021    BLENDED OUT 2 EACH CHAFFES ON LH LOWER FAN COWL AND FOUND ACCEPTABLE TO ENGINEERING REF REO 670-78-30-999 REV -- DATED 2021-03-09, COMPLIED WITH SKYCARD 51-900-1002-SKY STRUCTURAL MAJOR REPAIR.
